# SDR HEEA077778

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,036 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bolt
- Part number: 20088P6D349
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BOLT WORN AND RIDGED.
